Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The homology of symmetric products


Author: R. James Milgram
Journal: Trans. Amer. Math. Soc. 138 (1969), 251-265
MSC: Primary 55.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0242149-X
MathSciNet review: 0242149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.30

Retrieve articles in all journals with MSC: 55.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0242149-X
Article copyright: © Copyright 1969 American Mathematical Society